# SDR SWAA2023021088602

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strip
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H FLOORS CAP STRIPS; HOLES ELONGATED<[01] RECEIVED NEW AFT CARGO R/H FLOORS CAP STRIPS; P/ 453A2611-11; -13;-9 AND- 1; NEW CAP STRIPS TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004G38U;[02] VERIFIED STEP 1
